MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® BAKER JEJUNOSTOMY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® BAKER JEJUNOSTOMY CATHETER
Catalog Number 0042510
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid as requested h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient presented to the emergency department with a laceration in the jejunostomy catheter.The patient had been managing this tube at home, and the day before the tube was assessed to be intact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.No actions can be taken at this time since a root cause was not identified.The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: sterile: unless package has been opened or damaged.Single use only.Do not reuse.Do not resterilize.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Note: after use this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and with applicable local, state and federal laws and regulations.Warning: do not use ointments or lubricants having a petrolatum base.They will damage latex.Visually inspect the product for any imperfections or surface deterioration prior to use.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box.The bard baker jejunostomy catheter with control vent is a biluminal plastic catheter size 16 fr.By 108 long or 12 fr.By 72 long.It has two opposing suction eyes, a 15cc (on 16 fr.Size) or 5cc (on 12 fr.Size) latex balloon and inflation lumen complete with valve.The control vent permits fingertip-controlled interruption of suction.Caution: test balloons for air leaks and proper inflation before using a tube.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® BAKER JEJUNOSTOMY CATHETER
Common Device Name
JEJUNOSTOMY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20343757
Report Number1018233-2024-06128
Device Sequence Number8023903
Product Code KNT
UDI-Device Identifier00801741075681
UDI-Public(01)00801741075681
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0042510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexUnknown